# SDR YENA2021102900731

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 07692
- Aircraft time: 17,363 hours, 3,400 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Part number: LV10120401101
- Part serial: CBADA00855
- Condition: Failed
- Location: Live Tv
- Part time: 754 hours, 148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1773,  BURNING RUBBER SMELL AROUND ROW 12 AIRCRAFT LEFT. NO VISIBLE SMOKE. TURNED OFF AFT AVIONICS POER ON OVERHEAD AND FA PULLED ALL LTV AND NC POWER OUTLETS CBS. SMELL DISSIPATED ONCE ALL POWER REMOVED. FA SAID THAT IN 12 ABC THE MIDDLE IFE BOX WAS WARM THE OTHER TWO WERE NOT; REF INFO NOTICE 2017-T015I CABIN ODOR LVL #1 & TSM 05-50-00-810-831A ODOR TYPE 10. RAN BOTH PACKS NO ODOR NOTED. PIN POINTED TO SEAT 12B R & R LTV BOX UNDER-SEAT REF L/P 3239159 ITEM #2 FOR LTV INSP. " COMPLIED WITH INFO NOTICE 2017-T015 SECT A(A) ISO FAULT TO TYPE 10 (A) 1, C PER TSM 05-50-00-810-085D AIRCRAFT IS OK FOR SERVICE. PERFORMED CABIN AIR QUALITY/ODOR INSPECTION PER AMM 44-20-00-210-802 AROUND ROW 12. GVI CHECK GOOD AND NO BURNING SMELL IN CABIN AFTER REACTIVATING THE IFE SYSTEM. R/R SSBX AT 12ABC FOR PRECAUTION PER AMM 44-20-17. OPS CHECK GOOD AT SEAT 12ABC.
